BulDML at Institute of Mathematics and Informatics >
Union of Bulgarian Mathematicians >
Union of Bulgarian Mathematicians 2011 >

Please use this identifier to cite or link to this item:

Title: Minimal Subspaces with Maximal Dimensioanal Diameters
Other Titles: Минимални попространства с максимални размерностни диаметри
Authors: Todorov, Vladimir
Keywords: Cantor Manifold
Dimensional Diameter
Issue Date: 2011
Publisher: Union of Bulgarian Mathematicians
Citation: Union of Bulgarian Mathematicians, Vol. 40, No 1, (2011), 219p-222p
Abstract: Suppose that X is a compact metric space with dim X = n. Then for the n − 1 dimensional diameter dn−1(X) we have dn−1(X) > 0 and in the same time dn(X) = 0. It follows now that X contains a minimal by inclusion closed subset Y for which dn−1(Y ) = dn−1(X). Under these conditions Y is a Cantor manifold [7]. In this note we prove that every such subspace Y is even a continuum V^n. Various consequences are discussed. *2000 Mathematics Subject Classification: 54H20.
Description: Владимир Тодоров - Нека X е компактно метрично пространство с dim X = n. Тогава за n − 1 - мерния диаметър dn−1(X) на X е изпълнено неравенството dn−1(X) > 0, докато dn(X) = 0 (да отбележим, че това е една от характеристиките на размерността на Лебег). От тук се получава, че X съдържа минимално по включване затворено подмножество Y , за което dn−1(Y ) = dn−1(X). Известен резултат е, че от това следва, че Y е Канторово Многообразие. В тази бележка доказваме, че всяко такова (минимално) подпространство Y е даже континуум V^n. Получени са също така някои следствия.
ISBN: 1313-3330
Appears in Collections:Union of Bulgarian Mathematicians 2011

Files in This Item:

File Description SizeFormat
smb-vol40-num1-2011-219p-222p.pdf118.08 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License